American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B16.) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Daniel Franco and Pedro J. Torres. Periodic solutions of singular systems without the strong force condition. Proc. Amer. Math. Soc. 136 (2008) 1229-1236. MR 2367097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ravi P. Agarwal, Kanishka Perera and Donal O'Regan. Positive solutions in the sense of distributions of singular boundary value problems. Proc. Amer. Math. Soc. 136 (2008) 279-286. MR 2350414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ravi P. Agarwal, Kanishka Perera and Donal O'Regan. Multiple positive solutions of singular problems by variational methods. Proc. Amer. Math. Soc. 134 (2006) 817-824. MR 2180899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1